# SDR SIMA200410701

- Difficulty date: April 13, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13378
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FORWARD EMERGENCY EXIT LIGHTS STAY ON WITH SWITCH IN THE OFF POSITION.  MAINTENANCE REMOVED AND REPLACED NR 1 EMERGENCY LIGHT BATTERY CHARGER AND BATTERY PACK (P/N 20131A) IAW EMB 145 AMM 33-50-06.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
